# SDR DALA2023041102827

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 78,097 hours, 10,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 CORROSION ON FLOOR BEAM AT LBL 31 BETWEEN FRAME 74 AND 76. CORRECTIVE ACTION: REPAIRED PER PRI 607274-14 AND ER/A 607274-14. (2709131)
